3 Fat Chicks on a Diet Weight Loss Community  

Go Back   3 Fat Chicks on a Diet Weight Loss Community > Diet Central > Metabolic Research Center

MRC Pills and arrhythmia

Reply
 
Thread Tools
Old 07-12-2009, 02:55 AM   #1
Senior Member
 
Goose's Avatar
 
Join Date: Jun 2009
Location: Georgia
Posts: 205

S/C/G: 189/see ticker/140

Height: 5'4"

Question MRC Pills and arrhythmia

I am currently taking 25 pills from MRC daily. All Day Weight Loss, Multivitamin, Guggal, Internal Cleanser, B6, EFA...I think that's all of them!

I've been on them for about 10 days now. Quite honestly, I feel pretty crappy on them. I have very little energy! The ADWL night dose makes me sleep very well, but then I'm really hungover the next day. Also, my body isn't as "regular" (LOL) since I started taking all this mess.

The real concern was the arrhythmia that began a couple of days ago. I told the consultant that I tend to have arrhythmia whenever I take weight loss pills to "speed up" my metabolism. She assured me that the ADWL would not do that.

My question is...anyone else experience any of the same symptoms when taking all of these supplements? I've paid an awful lot of money to become listless, tired, constipated, and have arrhythmia.

I mentioned the exhaustion the last time I went in and my consultant tried to SELL ME SOMETHING ELSE.
Goose is offline   Reply With Quote
Old 07-12-2009, 09:48 AM   #2
Member
 
asherdwn's Avatar
 
Join Date: Jul 2009
Location: Texas
Posts: 90

S/C/G: 171/160.8/130

Height: 5'2

Default

As nice as they can be I swear they would try to sell you their old mops if they could. Lol.
To be honest... You don't need all those pills to lose the weight. Stop taking them for a couple days to get them out of your system. Then start taking one for a week and then add one each week. That may tell you if it is a specific one that is causing the Arrhythmia. Hopefully it's not a combination. And that way you won't feel like you've wasted your money. I know back when I did Mrc before they had 5htp pills. They gave me palpitations. I was speculating the other day if that was included in their night time adwl pills.
Anywho... Good luck!

Last edited by asherdwn : 07-12-2009 at 09:52 AM.
asherdwn is offline   Reply With Quote
Old 07-12-2009, 11:16 AM   #3
Senior Member
 
Goose's Avatar
 
Join Date: Jun 2009
Location: Georgia
Posts: 205

S/C/G: 189/see ticker/140

Height: 5'4"

Default

Quote:
Originally Posted by asherdwn View Post
As nice as they can be I swear they would try to sell you their old mops if they could. Lol.
To be honest... You don't need all those pills to lose the weight. Stop taking them for a couple days to get them out of your system. Then start taking one for a week and then add one each week. That may tell you if it is a specific one that is causing the Arrhythmia. Hopefully it's not a combination. And that way you won't feel like you've wasted your money. I know back when I did Mrc before they had 5htp pills. They gave me palpitations. I was speculating the other day if that was included in their night time adwl pills.
Anywho... Good luck!
Thanks! I feel pretty irritated that I "fell" for their salespitches and bought all that crap. I know I do need a multivitamin & the fatty acid compound, but the rest...please.

I asked my consultant if I should leave off the ADWL nighttime dose since it made me feel so bad and she said no. She wanted me to continue taking it for ANOTHER five days for my body to adjust.

Well, I didn't take it last night and I don't feel quite so "walking dead" today so there's my answer on that. I'll only take the vitamin and fatty acid, leave off the others, and see if my other issues don't resolve themselves.

I only have 3 more weeks of summer vacation, and I don't want to spend them feeling awful!
Goose is offline   Reply With Quote
Old 07-12-2009, 11:36 AM   #4
Senior Member
 
thelish's Avatar
 
Join Date: Jun 2008
Location: Crete, NE
Posts: 193

Height: 5'5

Default

One quick comment, be aware that the less than regular feeling seems to go with the plan So you may need to up the fiber...some people find that the Flax and/or internal cleanser seem to take care of that, that hasn't been my experience.

As for the rest, some people love the other supplements, but do what feels right for you! Good luck!
__________________
thelish is offline   Reply With Quote
Old 07-13-2009, 12:00 AM   #5
Senior Member
 
Goose's Avatar
 
Join Date: Jun 2009
Location: Georgia
Posts: 205

S/C/G: 189/see ticker/140

Height: 5'4"

Default

Quote:
Originally Posted by thelish View Post
One quick comment, be aware that the less than regular feeling seems to go with the plan So you may need to up the fiber...some people find that the Flax and/or internal cleanser seem to take care of that, that hasn't been my experience.

As for the rest, some people love the other supplements, but do what feels right for you! Good luck!
You would think that with the massive amounts of vegetables we have to eat that there would be no issue with being regular. LOL
__________________

Last edited by Goose : 07-13-2009 at 01:51 AM.
Goose is offline   Reply With Quote
Old 07-13-2009, 11:37 AM   #6
Member
 
asherdwn's Avatar
 
Join Date: Jul 2009
Location: Texas
Posts: 90

S/C/G: 171/160.8/130

Height: 5'2

Default

Speaking of being "regular", before MRC I was the type of person who "went" 2 to 4 times a day... now I only "go" once in the morning. lol.
asherdwn is offline   Reply With Quote
Old 07-13-2009, 11:42 AM   #7
Walk By Faith
 
Dedge's Avatar
 
Join Date: Mar 2009
Location: Colorado
Posts: 112

S/C/G: 269.5/ticker/153

Height: 5'7"

Default

Yeah, I dont know what the term "regular" means anymore!!! I can go a few days with out a bm
__________________


Joined MRC 03/20/2009
~*~Nothing Tastes as good as being thin feels!~*~
Dedge is offline   Reply With Quote
Old 07-13-2009, 11:56 AM   #8
Junior Member
 
Shelley's Avatar
 
Join Date: Jun 2009
Location: Lincoln Ne
Posts: 11

S/C/G: 333/311/130

Height: 5'1"

Default

I am on day 8 of MRC, I don't have as much energy as I would like, but I sure don't feel awful either. I take a multi vitamin, flax and omega 3's, vit b6 calcium, vit d3 from Walgreens, Cortitrim, MRC6, Guggul. and Internal Cleanser from MRC. I don't know if I will order all of these when I run out. I've lost 9#'s of far. I think my lack of energy could be from the lack of carbs?..not sure,
Shelley is offline   Reply With Quote
Old 07-13-2009, 12:29 PM   #9
Member
 
asherdwn's Avatar
 
Join Date: Jul 2009
Location: Texas
Posts: 90

S/C/G: 171/160.8/130

Height: 5'2

Default

Quote:
Originally Posted by Shelley View Post
I am on day 8 of MRC, I don't have as much energy as I would like, but I sure don't feel awful either. I take a multi vitamin, flax and omega 3's, vit b6 calcium, vit d3 from Walgreens, Cortitrim, MRC6, Guggul. and Internal Cleanser from MRC. I don't know if I will order all of these when I run out. I've lost 9#'s of far. I think my lack of energy could be from the lack of carbs?..not sure,

9lbs in 8 days is amazing! Youre doing awesome!
I see that you are a shorty like me. Im 5.2. lol. My mom is 4'9 and my dad is 6'2 ... i had to be somewhere in the middle right? I just got the short side of the middle. lol.
asherdwn is offline   Reply With Quote
Old 07-20-2009, 08:01 PM   #10
Junior Member
 
Shelley's Avatar
 
Join Date: Jun 2009
Location: Lincoln Ne
Posts: 11

S/C/G: 333/311/130

Height: 5'1"

Wink

Thank You, I am down 14 now on day 15, some days are harder than others, and any big change for the better is worth the fight. I know I won't keep losing at this rate but it is a good jump start. (Praise God from Whom all blessings flow. He is my strength.) I hope things are going well for you as well.
Shelley is offline   Reply With Quote
Old 07-20-2009, 09:12 PM   #11
Senior Member
 
jeweliek's Avatar
 
Join Date: Dec 2007
Location: Northern CO
Posts: 745

S/C/G: 213\see ticker\165

Height: 5' 9"

Default

Last time I did this (last year) I took all they told me or (sold) me. This time I am only taking Flax and MRC-6. I am not allowed the ADWL as I have hypothyroid so I never tried it either time.

I am seeing the same result.....down to the ribbons being the same length this time as last time. I will not be using all the other pills unless the salt craving get me at some point and then Guggal really does help.

This is just my 2 cents for you.
__________________
Jewelie in CO

Round 2:


Alright Back STRONG after a little break and Gonna Make it!
jeweliek is offline   Reply With Quote
Reply
Posts by members, moderators and admins are not considered medical advice
and no guarantee is made against accuracy.


Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

vB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are Off


All times are GMT -4. The time now is 05:21 PM.






Powered by vBulletin® Version 3.6.7
Copyright ©2000 - 2015, Jelsoft Enterprises Ltd.
Search Engine Optimization by vBSEO 3.3.2